# SDR YYMA2014F00105

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N884BB
- Make and model: Amd FALCON900B
- Aircraft serial: 17
- Aircraft time: 12,736 hours, 6,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 802275
- Part serial: 22
- Condition: Failed
- Location: Mlg
- Part time: 12,769 hours, 6,538 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  CREW SELECTED GEAR DOWN AND RECEIVED BOTH MAIN DOOR RED INDICATIONS AND NO GREEN DOWN AND LOCK INDICATIONS.  RETURNED TO DEPARTURE AND SELECTED GEAR DOWN WITH EMERGENCY HYD EXTENSION AND RECEIVED THREE GREEN DOWN AND LOCKED LIGHTS.  ACFT LANDED UNEVENTFULLY, MAINTENANCE REPLACED BOTH MAIN GEAR DOOR ACTUATOR PROXIMITY SWITCHES ALONG WITH THE CONNECTORS AFTER TROUBLESHOOTING.
